# SDR ASAA2021050834782

- Difficulty date: May 8, 2021
- Submitted: May 11, 2021
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 45,825 hours, 13,554 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Switch
- Part number: 2EN19RB
- Condition: Faulted
- Location: Air Inlet Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT LIGHT ILLUMINATED ON TWO ATTEMPTS. GROUNDED - YES. ACCOMPLISHED B737-800 FIM 49-10 TASK 806 FOR A 49-15004 FAULT. ALL INLET DOOR ACTUATOR AND DOOR POS S/W OPS WERE NORMAL. DUE HISTORY OF THIS FAULT, REMOVED & REPLACED AIR INLET DOOR POS SW PER B737-800 AMM 49-15-41. OPS CK GOOD AND NO CURRENT FAULTS PRESENT.
